Jump to content

Class suit for Lyrica


Martina23
 Share

Recommended Posts

I filled the complaint with the local authorities in Austria, but I think for this to function a class law suit against the pharma company would be necessary, the best somewhere in the US or in other similar country. I have very good experience with general attorney of Texas, they are very efficient.

 

Therefore if anyone was harmed by Lyrica and is within 3 years period from acknowledging harm, please write here your contact details or PM me. It is not important from which country you come from.

 

This whole is to find out if we can form a mass of people who can declare (and hopefully prove) they were harmed from Lyrica and then we can give it to check to some attorney, we would have much more chance by a trial and it would be also much more cheaper.

 

 

Thank you, Martina

05/2013 Lyrica 100 mg / per day for pain + PGAD resulting from caesarian delivery11/2014 started to taper: 50 mg per day/ for one week then c/tafter one month reinstated at 50 mg /per days of 10 July 2015 drug free-

symptoms OCD

Link to comment
Share on other sites

  • Moderator Emeritus

There IS a lawsuit in effect in the US.  Pasted below is the info I found online.  I already called, and I urge others to call, too:

"Have you come down with a movement disorder from psych meds, whether they were prescribed to you on-label OR off-label? Did you come down with permanent or temporary dystonia or dyskinesia or akathisia or myoclonus from psych meds?

Please join me and others who are working through a law firm to hold the pharma companies accountable!!! Me and other victims are joining forces to hold the pharma companies accountable.
 

Call Grisham and Barnhardt at 434-293-2939. Ask to speak with attorneys Tyler or Addison, or with their assistant Bethany. Please, we need ALL the victims to come forward, no matter how long ago this happened to you!"

*I'm not a doctor and don't give medical advice, just personal experience
**Off all meds since Nov. 2014. Mentally & emotionally recovered; physically not
-Dual cold turkeys off TCA & Ativan in Oct 2014. Prescribed from 2011-2014

-All meds were Rxed off-label for an autoimmune illness.  It was a MISDIAGNOSIS, but I did not find out until AFTER meds caused damage.  All med tapers/cold turkeys directed by doctors 

-Nortriptyline May 2012 - Dec 2013. Cold turkey off nortrip & cold switched to desipramine

-Desipramine Jan 2014 - Oct. 29, 2014 (rapid taper/cold turkey)

-Lorazepam 1 mg per night during 2011
-Lorazepam 1 mg per month in 2012 (or less)

-Lorazepam on & off, Dec 2013 through Aug 2014. Didn't exceed 3x a week

-Lorazepam again in Oct. 2014 to help get off of desipramine. Last dose lzpam was 1 mg, Nov. 2, 2014. Immediate paradoxical reactions to benzos after stopping TCAs 

-First muscle/dystonia side effects started on nortriptyline, but docs too stupid to figure it out. On desipramine, muscle tremors & rigidity worsened

-Two weeks after I got off all meds, I developed full-blown TD.  Tardive dystonia, dyskinesia, myoclonic jerks ALL over body, ribcage wiggles, facial tics, twitching tongue & fingers, tremors/twitches of arms, legs, cognitive impairment, throat muscles semi-paralyzed & unable to swallow solid food, brain zaps, ears ring, dizzy, everything looks too far away, insomnia, numbness & electric shocks everywhere when I try to fall asleep, jerk awake from sleep with big, gasping breaths, wake with terrors & tremors, severely depressed.  NO HISTORY OF DEPRESSION, EVER. Meds CREATED it.

-Month 7: hair falling out; no vision improvement; still tardive dystonia; facial & tongue tics returned
-Month 8: back to acute, incl. Grand Mal seizure-like episodes. New mental torment, PGAD, worse insomnia
-Month 9: tardive dystonia worse, dyskinesia returned. Unable to breathe well due to dystonia in stomach, chest, throat
-Month 13: Back to acute, brain zaps back, developed eczema & stomach problems. Left leg no longer works right due to dystonia, meaning both legs now damaged
-7 years off: Huge improvements, incl. improved dystonia

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy